# SDR TWRA9791

- Difficulty date: May 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N602FF
- Make and model: Boeing 747124
- Aircraft serial: 19734
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Actuator
- Part number: 60B003042
- Condition: Defective
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON GROUND AT IST AFT CARGO DOOR PUSH PULL RODS FOR DOOR LATCHES, BOTTOM 4 RODS, UPPER LEFT LATCH 1 ROD SHEARED.  FORWARD LEFT STRUCTURAL SUPPORT RIPPED, HOLE PUNCHED IN ACCESS COVER OUTER SKIN.  REMOVED AND REPLACED LATCH ACTUATOR.  ALSO, REPLACED SHEARED RODS, RIGGED AND OPS CHECKED OK PER 52-34-00, AND 5-34-11 PAGE 501-556.  REPAIRED FORWARD LEFT STRUCTURAL SUPPORT ACCESS COVER PER SRM 52-10-01.  (M)
